# SDR IPXA2M75709

- Difficulty date: September 22, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 85,137 hours, 14,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED NEAR XOS613.     REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 610-616  IAW SRM 57-40-02.  REPAIR 15, FIG 203 (MAJOR).
